File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the estimation of the equilibrium points of uncertain nonlinear systems

TitleOn the estimation of the equilibrium points of uncertain nonlinear systems
Authors
KeywordsEquilibrium Point
Nonlinear System
Robustness
Uncertain System
Issue Date2013
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal Of Robust And Nonlinear Control, 2013, v. 23 n. 2, p. 137-148 How to Cite?
AbstractThe analysis and control of nonlinear systems often require information about the location of their equilibrium points. This paper addresses the problem of estimating the set of equilibrium points of uncertain nonlinear systems, in particular, systems whose dynamics are described by a nonlinear function of the state depending polynomially on an uncertainty vector constrained in a polytope. It is shown that estimates of this set can be obtained by solving LMI problems, which are built through sum of squares techniques by introducing worst-case truncations of the nonlinearities and by exploiting homogeneity of equivalent representations. In particular, the computation of estimates with fixed shape and the problem of establishing their tightness is firstly considered. Then, the paper shows how this methodology can be used to address the computation of the minimum volume estimate and the construction of the smallest convex estimate. Examples with random and real systems illustrate the proposed methodology. © 2011 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/155680
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_US
dc.date.accessioned2012-08-08T08:34:48Z-
dc.date.available2012-08-08T08:34:48Z-
dc.date.issued2013en_US
dc.identifier.citationInternational Journal Of Robust And Nonlinear Control, 2013, v. 23 n. 2, p. 137-148en_US
dc.identifier.issn1049-8923en_US
dc.identifier.urihttp://hdl.handle.net/10722/155680-
dc.description.abstractThe analysis and control of nonlinear systems often require information about the location of their equilibrium points. This paper addresses the problem of estimating the set of equilibrium points of uncertain nonlinear systems, in particular, systems whose dynamics are described by a nonlinear function of the state depending polynomially on an uncertainty vector constrained in a polytope. It is shown that estimates of this set can be obtained by solving LMI problems, which are built through sum of squares techniques by introducing worst-case truncations of the nonlinearities and by exploiting homogeneity of equivalent representations. In particular, the computation of estimates with fixed shape and the problem of establishing their tightness is firstly considered. Then, the paper shows how this methodology can be used to address the computation of the minimum volume estimate and the construction of the smallest convex estimate. Examples with random and real systems illustrate the proposed methodology. © 2011 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510en_US
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_US
dc.subjectEquilibrium Pointen_US
dc.subjectNonlinear Systemen_US
dc.subjectRobustnessen_US
dc.subjectUncertain Systemen_US
dc.titleOn the estimation of the equilibrium points of uncertain nonlinear systemsen_US
dc.typeArticleen_US
dc.identifier.emailChesi, G:chesi@eee.hku.hken_US
dc.identifier.authorityChesi, G=rp00100en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/rnc.1819en_US
dc.identifier.scopuseid_2-s2.0-84871609118en_US
dc.identifier.hkuros216375-
dc.identifier.isiWOS:000313552700002-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridChesi, G=7006328614en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats